On a generalization of the convolution

E. Gesztelyi

Annales Polonici Mathematici (1970)

  • Volume: 22, Issue: 3, page 351-358
  • ISSN: 0066-2216

How to cite


E. Gesztelyi. "On a generalization of the convolution." Annales Polonici Mathematici 22.3 (1970): 351-358. <http://eudml.org/doc/267048>.

author = {E. Gesztelyi},
journal = {Annales Polonici Mathematici},
keywords = {integral equations, integral transforms},
language = {eng},
number = {3},
pages = {351-358},
title = {On a generalization of the convolution},
url = {http://eudml.org/doc/267048},
volume = {22},
year = {1970},

AU - E. Gesztelyi
TI - On a generalization of the convolution
JO - Annales Polonici Mathematici
PY - 1970
VL - 22
IS - 3
SP - 351
EP - 358
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/267048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.